# SDR DALA2024072907571

- Difficulty date: July 25, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0467368) R/H MOPSILL HAS SEVERAL AREAS OF CORROSION FROM STA 285 TO STA 344, WL 208. INSTALLED REPLACEMENT FWD SERVICE DOOR LOWER SILL INNER CHORD (MOP SILL) FROM STA 259.5 RH TO STA 360 RH. WL 208 IAW B737 SRM 51-40-02-0G, DWG 141A8310 REV D.
